# SDR CA970715003

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 500075710
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED WITH ANTI-SKID OFF. BLEW TWO TIRES ON LANDING. 8 OTHER TIRES WORN TO LIMITS. REPLACED 10 TIRES AND TWO BRAKE ASSEMBLIES.
